Chin. Phys. B
Citation Search Quick Search
Chin. Phys.  2006, Vol. 15 Issue (4): 665-670    DOI: 10.1088/1009-1963/15/4/002
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Linear superposition method for (2+1)-dimensional nonlinear wave equations
Lin Jia, Ye Li-Juna, Wang Rui-Minb
a Institute of Nonlinear Physics, Zhejiang Normal University, Jinhua 321004, China;International Centre for Theoretical Physics, Trieste 34014, Italy; b Normal College of Jinhua College of Profession and Technology, Jinhua 321004, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: